`a`
Related Articles
1

Uniform controllability of semidiscrete approximations for parabolic systems in Banach spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 2, Pages : 613 - 640, 2015

Thuy N. T. Nguyen - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic effects of boundary perturbations in excitable systems

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 2039 - 2045, 2014

Monica De Angelis - (email), Pasquale Renno - (email)

 Abstract       References       Full Text      Related Articles

3

Concatenations of the hidden weighted bit function and their cryptographic properties

Advances in Mathematics of Communications  Volume 8, Issue 2, Pages : 153 - 165, 2014

Qichun Wang - (email), Chik How Tan - (email), Pantelimon Stănică - (email)

 Abstract       References       Full Text      Related Articles

4

On an initial value problem modeling evolution and selection in living systems

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 807 - 821, 2014

Patrizia Pucci - (email), Maria Cesarina Salvatori - (email)

 Abstract       References       Full Text      Related Articles

5

Two-dimensional individual clustering model

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 2, Pages : 307 - 316, 2013

Elissar Nasreddine - (email)

 Abstract       References       Full Text      Related Articles

6

Stability of the determination of a time-dependent coefficient in parabolic equations

Mathematical Control and Related Fields  Volume 3, Issue 2, Pages : 143 - 160, 2013

Mourad Choulli - (email), Yavar Kian - (email)

 Abstract       References       Full Text      Related Articles

7

Inverse fixed angle scattering and backscattering for a nonlinear Schrödinger equation in 2D

Inverse Problems and Imaging  Volume 7, Issue 1, Pages : 183 - 197, 2013

Georgios Fotopoulos - (email), Markus Harju - (email), Valery Serov - (email)

 Abstract       References       Full Text      Related Articles

8

Nonlinear anisotropic elliptic and parabolic equations with variable exponents and $L^1$ data

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1201 - 1220, 2012

Mostafa Bendahmane - (email), Kenneth Hvistendahl Karlsen - (email), Mazen Saad - (email)

 Abstract       References       Full Text      Related Articles

9

The regularized implied local volatility equations -A new model to recover the volatility of underlying asset from observed market option price

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2017 - 2046, 2012

Lishang Jiang - (email), Baojun Bian - (email)

 Abstract       References       Full Text      Related Articles

10

Well-posedness and large-time behaviors of solutions for a parabolic equation involving $p(x)$-Laplacian

DCDS Supplements  Volume 2011, Issue Special, Pages : 22 - 31, 2011

Goro Akagi - (email), Kei Matsuura - (email)

 Abstract       Full Text      Related Articles      

11

Superconvergence property of finite element methods for parabolic optimal control problems

Journal of Industrial and Management Optimization  Volume 7, Issue 4, Pages : 927 - 945, 2011

Chunjuan Hou - (email), Yanping Chen - (email), Zuliang Lu - (email)

 Abstract       References       Full Text      Related Articles

12

Optimal control of electrorheological clutch described by nonlinear parabolic equation with nonlocal boundary conditions

Journal of Industrial and Management Optimization  Volume 7, Issue 2, Pages : 291 - 315, 2011

William G. Litvinov - (email)

 Abstract       References       Full Text      Related Articles

13

Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 3, Pages : 761 - 790, 2010

Judith Vancostenoble - (email)

 Abstract       References       Full Text      Related Articles

14

Large-time asymptotics of the generalized Benjamin-Ono-Burgers equation

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 1, Pages : 15 - 50, 2010

Jerry L. Bona - (email), Laihan Luo - (email)

 Abstract       References       Full Text      Related Articles

15

On the Fourier spectra of the infinite families of quadratic APN functions

Advances in Mathematics of Communications  Volume 3, Issue 3, Pages : 219 - 226, 2009

Carl Bracken - (email), Zhengbang Zha - (email)

 Abstract       Full Text      Related Articles

16

On the construction of bent functions of $n+2$ variables from bent functions of $n$ variables

Advances in Mathematics of Communications  Volume 2, Issue 4, Pages : 421 - 431, 2008

Joan-Josep Climent - (email), Francisco J. García - (email), Verónica Requena - (email)

 Abstract       Full Text      Related Articles

17

Monotone solutions to a class of elliptic and diffusion equations

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 237 - 246, 2006

Li Ma - (email), Chong Li - (email), Lin Zhao - (email)

 Abstract       Full Text      Related Articles